# SDR 04FDEA00226

- Difficulty date: January 26, 2004
- Submitted: January 26, 2004
- Operation: Air carrier
- Aircraft: N374FE
- Make and model: Doug DC-10-10
- Aircraft serial: 46612
- Aircraft time: 78,426 hours, 31,533 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Proximity Switch
- Condition: Faulty
- Location: Mlg
- Stage of operation: DE
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

WHEN WE LOWERED THE GEAR FOR LANDING WE FELT THE GEAR COME DOWN BUT RED   LIGHTS STAYED ON.  WE MOVED THE HANDLE A FEW TIMES BUT NO HELP.  RECYCLED GEAR AND THE RED LIGHTS STAYED ON.  JIGGLED THE HANDLE AND THE LIGHTS FINALLY TURNED GREEN ALL AT THE SAME TIME.  INDICATIONS SAME AT THE S/O PANEL .  FACT     IAW TAFI, 32-30-00-BB REMOVED AND REPLACED PROXIMITY SWITCH CONTROL UNIT IAW MM 32-61-00-2. OPS CHECKS GOOD.
